| Model Number |
H938173 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Three (3) actual devices were provided for evaluation.Visual inspection was performed which identified each sample packaging was open and appeared to have debris inside the packaging, near the white connector.The reported condition was verified as debris.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that three (3) exactamix non-vented, high-volume inlets had a "droplet formed" on the spike area.This was observed during visual inspection before opening the overpouch.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4, h6 and h11.H4: the lot was manufactured march, 2025.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.